# SDR DL72W953079

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Corroded
- Location: Fs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, STR 27 L CORRODED AT WIRE SUPPORT STA 570.  REMOVED CORRODED AREA, FABRICATED REPAIR SPLICE AND FILLER AS PER B-727 SRM 53-10-3.
